HRT or Not Advice Needed

Hi, I had the menopause induced injection Friday last week and also started HRT, got some side effects, headache aching bones feeling sick! Pain has gone in my tummy however!! :-) the problem I have is zooning out and feeling spaced out all the time to the point where I nearly fainted yesterday! There wasn't enough oxygen in my system :-( I had a massive hot flush before wanting to faint then I think that brought a panic attack on :-( consultant has advised I stop taking HRT, anyone else got any advise?? Will I feel worse??

17 Replies

oldestnewest
  • Hi kazza, when I had the hrt I became zoned out and very sleepy so I stopped taking it and I got through the injections without any hrt and it wasn't great (mainly flushes) but it was bearable! The thing is normally the first injection can make your symptoms feel far worse before they improve after my first one my endo pains felt worse, I ached all over and couldn't sleep but after a couple of injections I started to feel pretty fantastic minus the menopausal symptoms. It might just take a bit of time to get used to but I was definitely better off without the hrt.

  • Oh no, sorry to hear this :( Sorry - I am no help but wanted to say hi as I had a follow appointment yesterday and I will soon be starting the injections too, and I'm worried about side effects - I'm a single Mum to a three year old, will I struggle to look after her? :( The surgeon/specialist mumbled something about there being no point in taking the HRT and I don't know why? He said to remain on the mini pill, is that why?

    Your side effects sounds awful, poor you :( I wonder if this only happens just after having the injection or if it continues the whole time until you stop having them? Scared.

  • Hello Button it's a worrying time isn't it :-( it's the spaced out feeling I can't bear everything else is bearable to a degree, I have a 7 and 10 year old and manage fine, just flake when there in bed lol good look hope everything goes ok xx I'm stopping the HRT

  • Thanks, yeah it is :( Trouble is, I can't flake out when my daughter is in bed as I work from home so have to stay up working until I go to bed :/ Really not looking forward to this

  • I think it's the HRT I'm on that's making me feel like that I'm not taking it today so I will fill you in in a few days I know everyone is different you could have the injection and feel fantastic it's worth a shot to relieve the daily pain that's what's keeping me going no pain :-)

  • Thanks! Just seen your other response - I'm having 3 lots of the monthly injections apparently. I know I should try not to worry about something which may not happen but that's me - a worrier!

  • I'm exactly the same worrying about everything :-( they just tell you what you having but give you no advise on where to go after to understand the side effects if ya get any :-) that's why I like this support group it's really helped me x

  • The endo nurse gave me her card with a number on it if I had any questions, which I thought was nice. Not sure if I'm brave enough to call her though!

  • Give her a ring that's what they are there for Hun I can't speak to anyone have to email my consultant and wait for a call :-( x

  • Hi.

    Sorry to hear this.

    I've been on the zoladex injections and Hrt for 5 months now.

    My first month that wasn't great, spotting, feeling so tired, my emotions were all over the place, I had some small bleeding, and the hot flushes.

    It does get better, I was told it can take 3 month for your body to accept the change. I must say most of the time I feel great. I do still get hot flushes, and aches but nothing compared to what I would have been experiencing.

    Keep with it a while longer, and I hope it will work out for the better for the better. It's certainly given me control back over this horrible condition. I'm in charge now, not it x good luck

  • Hello did you feel spaced out at all and unable to finish a sentence? That's the worrying side effect for me :-( I have two kids and a demanding job I need to feel with it :-( x

  • Hi.

    Yes with the spaced and dizziness, it's a strange feeling, I felt like I wasn't really in my body, but I have been fainting for a while with pain anyway, so for me it's hard to say if it's the treatment or just me..... I always have a day after injection where I feel a bit strange but it does pass, but I'm lucky to have one day off a week, and a very understanding job so I plan my injections around that.

    It has been getting better each month. I have not fainted for few months now, and each time it seems to get easier. Emotions have calmed.

    You need to weight up the positives and negatives, and your situation

    I hope it all works out for you, Nd you get some relief soon x

  • Thank you so much for your advice :-) I have never fainted but very nearly did the other day, I too feel the same like I'm not in my body and it's nice to hear I'm not on my own :-( I'm not supposed to take HRT today but I'm torn on what to do :-(

    Can I ask how you feel when you have had a drink of alcohol the way I feel now I wouldn't try but I'm missing a glass of wine especially at the weekend just don't want to completely know my duck off x

  • I avoid wine at all costs... It's completely wipes me out, so I drink very rarely. I had cider last night, Nd am fine this morning.

    My doctor gave me tablets to help with the dizziness, so when I start feeling g dizzy I can take up to 3 a day, which has really help.

    I

  • I'm on a hen do today looks like soft drinks all round lol thank you x

  • Its the injection making you feel like that not the HRT. The drugs put your hormone levels to a non existent level so the HRT is trying to rebalance that. Its very early days it can take it a few weeks to kick in. Remember if you do not use HRT on this you need regular bone checks as it can cause osteoporosis and also can cause issues with blood preasure. I know as it happened to me !

  • Your right I need to give it more time Jesus it's messing with my head :-) which isn't helping :-( thank you for your advise x

You may also like...